# SDR CA090326017

- Difficulty date: March 16, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Condition: Failed
- Location: Cockpit
- Part time: 12,631 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLT 2428, AFTER DEPARTURE FROM DAY, THE FLT CREW REPORTED A L WINDSHIELD HEAT (C) MSG JUST BEFORE THE CAPTAINS WINDSHIELD SHATTERED (AT FL250). THE ACFT RETURNED TO DAY AND LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED THE LT WINDSHIELD AND LT WINDSHIELD CONTROLLER IAW THE AMM. OPS CHECKS AND LEAK CHECK CARRIED OUT. NO FURTHER DEFECTS NOTED.   WINDSHIELD NP139321-11 03269H5135 SHATTERED OUTER PLY LT 12216/12631.
